# SDR CA190814004

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 6,635 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633303
- Condition: Cracked
- Location: Tail Rotor
- Part time: 630 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 600 HOUR INSPECTION IT WAS DISCOVERED THAT ONE OF THE (SET OF FOUR) INWARD FACING LAMINATE BEARING WAS WORN BEYOND LIMITS. (TC# 20190814004)
